# SDR BJNA040201

- Difficulty date: February 21, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N222TM
- Make and model: Boeing 737-2K9
- Aircraft serial: 23404
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Aft Closet
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE WOULD NOT TEST.  REPLACED AFT MEGAPHONE IAW AMM 25-69-0.  (M)
